# SDR G1IA2004001

- Difficulty date: March 23, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N25KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB783
- Engine: Pwa PT6A41
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LT BLEED AIR FAIL LIGHT ILLUMINATED DURING FLIGHT.  SECURED BLEED AIR FOR AFFECTED SIDE AND LANDED AT SCHEDULED DESTINATION.  MAINTENANCE DEPT INSPECTED ALL BLEED DUCTS AND EVA TUBING, WITH NO DEFECTS NOTED.  PURGED SYSTEM WITH COMPRESSED AIR CLEARING POSSIBLE OBSTRUCTION.  PERFORMED OPERATION CHECK OF SYSTEM AND CHECK FLIGHT OF AIRCRAFT.  NO FURTHER DISCREPANCIES NOTED.
